# SDR HALA2020041300086

- Difficulty date: April 12, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 43,804 hours, 7,146 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Lug
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW MLG: LH WING MLG RIB 6 FWD LUG BORE CORROSION BEYOND WORK CARD #5753-01164-08A, FIGURE 1(SHEET 20F4). TO CARRY OUT CORROSION
REMOVAL. // CARRIED OUT CORROSION REMOVAL ON FWD LUG BORE IN ACCORDANCE TO STEPS INSTRUCTED IN ER/A #586358-14 REV 0. FINAL DIMENSION    
RECORDED IN PRI 586358-14 REV 0, APPENDIX A. OVERSIZE BUSHES ON FWD AND AFT LUG FABRICATED IN ACCORDANCE TO APPENDIX 2 AN PART MARK PER PMS 01-06-12.                     
OVERSIZE BUSHES ON FWD AND AFT LUG INSTALLED IN ACCORDANCE TO PRI 586358-14 REV.0 STEPS. FINAL DIMENSION G AND H MEASURED   
WITHIN LIMIT FWD AND AFT LUG BUSHES INTERNAL DIAMETER HONED TO LIMIT PER PRI 586358-14 REV.0                                 
ASSOCIATED ER/A 14-586358 ADDED FOR AC 0380
